Items where Author is "Puttamadaiah, C."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.


Puttamadaiah, C. and Gowda, H. (1988) On spatial numerical ranges of operators on banach spaces. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 19 (2). pp. 177-182. ISSN 0019-5588

Puttamadaiah, C. and Huche Gowda, (1987) Orthonormal sets and isoabelian operators on Banach spaces. Tamkang J. Math., 18 (4). pp. 13-18.

Puttamadaiah, C. and Huche Gowda, (1986) On generalised adjoint abelian operators on Banach spaces. Indian J. Pure Appl. Math., 17 (7). pp. 919-924.

Unni, K. R. and Puttamadaiah, C. (1986) On joint numerical ranges and joint normaloids in a C\ast-algebra. Tsukuba J. Math., 10 (1). pp. 111-116.

Unni, K. R. and Puttamadaiah, C. (1985) Some remarks on strictly convex semi-inner-product spaces. Bull. Calcutta Math. Soc., 77 (5). pp. 261-265.

This list was generated on Thu May 24 03:46:09 2018 IST.